| Catalog Number |
51-145090 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately a year and a half later due to periprosthetic fracture.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.D10: cat# 010000703 lot# 7500022 g7 bonemaster ltd acet shl 52e.Cat# 11-363662 lot# j7436980 36mm cocr mod hd std.Cat# 010000857 lot# 7453710 g7 neutral e1 liner 36mm e.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty with a varus angulated periprosthetic proximal femoral fracture at the tip of the femoral stem.The fracture fixation hardware spanning the fracture has failed proximally and there is callus formation, but persistent lucency, at the fracture site suspicious for non-union.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.